# SDR DALA2014070203871

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 50,574 hours, 19,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACS REPORTED A DENT IN FUSELAGE, FORWARD OF L2 DOOR.  BS 620 BETWEEN STRINGERS 18-19L.  REPAIRED IAW ER/A 527230, REV ORIGINAL SEC 1.
